# SDR DALA2024041004269

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 15,533 hours, 6,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3072, DURING SVC CHECK FOUND EMERGENCY LTS AT ROWS 28,29,33,34,36,36,38, AND 37 INOP. CORRECTIVE ACTION: REPLACED EPSU (13WL) PER AMM 33-51. (LP 5850449)
